# SDR RAIA00512022

- Difficulty date: December 23, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 11,345 hours, 8,252 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Line
- Part number: 23070418
- Condition: Broken
- Location: Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5533 - STL - ENGINE NR 2 ITT EXCEEDED TO YELLOW BRIEFLY HIGHER.  MAINTENANCE REMOVED AND REPLACED BROKEN ACCELERATION BLEED VALVE LINE, OPS CK GOOD.
